# SDR COMA0660731

- Difficulty date: December 23, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 13,130 hours, 11,945 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1730060000001
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5290 - DURING TAKEOFF ROLL RECEIVED AN ANTI-SKID CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE NR 3 SEGMENTED WIRING HARNESS ON WHEEL SPEED TRANSDUCER.
